MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® MODIFIED PATELLAR REAMER 25MM; KNEE INSTRUMENT

MICROPORT ORTHOPEDICS INC. ADVANCE® MODIFIED PATELLAR REAMER 25MM; KNEE INSTRUMENT
Model Number K0032500
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patella fractured due to a bad cut when turning the reamer.

Brand Name
ADVANCE® MODIFIED PATELLAR REAMER 25MM
Common Device Name
KNEE INSTRUMENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key17843333
Report Number3010536692-2023-00174
Device Sequence Number4386568
Product Code HWE
UDI-Device IdentifierM684K00325001
UDI-PublicM684K00325001
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberK0032500
Device Catalogue NumberK0032500
Device Lot Number026277332
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2023
Supplement Date Received by Manufacturer09/06/2023
Initial Report FDA Received Date09/29/2023
Supplement Report FDA Received Date11/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown